# SDR 03FDEA00903

- Difficulty date: June 18, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,970 hours, 24,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00586   CORROSION (C53-113-01) FWD CARGO STA 720B  LBL 2  ON FRAME SHEAR TIE.       CORROSION ON FWD CARGO  STA 720B, LBL 2,  SHEAR TIE WAS FOUND OUT OF LIMITS.    REMOVED AND REPAIRED ACTUATOR PANEL AND SPLITER TO ACCESS.  REMOVED DAMAGED SHEAR TIE.  FABRICATED REPAIR PARTS AND INSTALLED.  REINSTALLED REPAIRED ACTUATOR PANEL AND SPLITER IAW SRM 51-30-2, 53-10-4.
